Differential and Integral Equations

Comparison theorems for first order retarded functional-differential equations and their applications

Qing Guang Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 1101-1112.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569545

Mathematical Reviews number (MathSciNet)
MR1123354

Zentralblatt MATH identifier
0734.34063

Subjects
Primary: 34K15

Citation

Huang, Qing Guang. Comparison theorems for first order retarded functional-differential equations and their applications. Differential Integral Equations 4 (1991), no. 5, 1101--1112. https://projecteuclid.org/euclid.die/1371569545


Export citation